# SDR SWAA012472

- Difficulty date: August 22, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 32,453 hours, 32,421 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND LH MLG BEAM STABILIZER FITTING CORRODED.                  R&R FITTING PER MM.
